# SDR JR2R10082017350

- Difficulty date: October 8, 2017
- Submitted: October 8, 2017
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N424NV
- Make and model: Doug MD 83
- Aircraft serial: 49421
- Aircraft time: 61,388 hours, 51,873 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 99578393
- Condition: Corroded
- Location: Bs 160-200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE DOOR FRAME BEAM TO BE CORRODED.  REMOVED AND REPLACED THE BEAM IAW SRM 51-30-5.
